JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 9, Issue 3, Article 82
Explicit Bounds on Some Nonlinear Retarded Integral Inequalities

    Authors: Man-chun Tan, Zhi-Hong Li,  
    Keywords: Integral inequality; retarded; nonlinear; explicit bound.  
    Date Received: 21/11/07  
    Date Accepted: 10/07/08  
    Subject Codes:

26D10, 26D15.

    Editors: Sever S. Dragomir,  

In this paper some new retarded integral inequalities are established and explicit bounds on the unknown functions are derived. The present results extend some existing ones proved by Lipovan in [A retarded integral inequality and its applications, J. Math. Anal. Appl. 285 (2003) 436-443].

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login